# SDR UHLA2013052900233

- Difficulty date: May 29, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 23,246 hours, 13,358 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FRAME 14 CROSSBEAM HAS SCRATCHES IN PAINT.  R & R CROSSBEAM AND FLOOR SUPPORT ON RT SIDE AT FR 14.  MAJOR REPAIR.
